# SDR AALA20101204LAX01

- Difficulty date: December 4, 2010
- Submitted: December 7, 2010
- Operation: Air carrier
- Aircraft: N325AA
- Make and model: Boeing 767223
- Aircraft serial: 22326
- Aircraft time: 93,059 hours, 17,571 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Condition: Tripped
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LAX - CREW REPORTED TRAILING EDGE FLAP DISAGREE EICAS.  EMERGENCY DECLARED LANDED LAX WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND LEFT AND RIGHT OUTBOARD TRAILING EDGE FLAP ROTARY ACTUATOR OVERLOAD INDICATORS TRIPPED.  RESET INDICATORS.  SYSTEM GROUND CHECK NORMAL OPERATION.
